Follow
Abubakar Sani Halilu
Abubakar Sani Halilu
Sule Lamido University Kafin Hausa
Verified email at slu.edu.ng
Title
Cited by
Cited by
Year
Signal recovery with convex constrained nonlinear monotone equations through conjugate gradient hybrid approach
AS Halilu, A Majumder, MY Waziri, K Ahmed
Mathematics and Computers in Simulation 187, 520-539, 2021
362021
An improved derivative-free method via double direction approach for solving systems of nonlinear equations
AS Halilu, MY Waziri
J. Ramanujan Math. Soc 33 (1), 75-89, 2018
332018
A transformed double step length method for solving large-scale systems of nonlinear equations
AS Halilu, MY Waziri
Journal of Numerical Mathematics and Stochastics 9 (1), 20-23, 2017
322017
On solving double direction methods for convex constrained monotone nonlinear equations with image restoration
AS Halilu, A Majumder, MY Waziri, AM Awwal, K Ahmed
Computational and Applied Mathematics 40, 1-27, 2021
302021
Modified matrix-free methods for solving system of nonlinear equations
MY Waziri, HU Muhammad, AS Halilu, K Ahmed
Optimization 70 (11), 2321-2340, 2021
242021
Enhanced Dai–Liao conjugate gradient methods for systems of monotone nonlinear equations
MY Waziri, K Ahmed, J Sabi’u, AS Halilu
SeMA Journal 78, 15-51, 2021
232021
En Enhanced matrix-free method via double step length approach for solving systems of nonlinear equations
AS Halilu, MY Waziri
International journal of applied mathematical research 6 (4), 147-156, 2017
222017
A modified conjugate gradient method via a double direction approach for solving large-scale symmetric nonlinear equations
H Abdullahi, AS Halilu, MY Waziri
J. Numer. Math. Stoch. 10, 32-44, 2018
202018
Inexact double step length method for solving systems of nonlinear equations
AS Halilu, MY Waziri, YB Musa
Statistics, Optimization & Information Computing 8 (1), 165-174, 2020
182020
Motion control of the two joint planar robotic manipulators through accelerated Dai–Liao method for solving system of nonlinear equations
AS Halilu, A Majumder, MY Waziri, K Ahmed, AM Awwal
Engineering Computations 39 (5), 1802-1840, 2022
172022
Double direction and step length method for solving system of nonlinear equations
AS Halilu, A Majumder, MY Waziri, H Abdullahi
Eur. J. Mol. Clin. Med. 7 (7), 3899-3913, 2020
162020
Modified Dai-Yuan iterative scheme for nonlinear systems and its application
MY Waziri, K Ahmed, AS Halilu, AM Awwal
Numerical Algebra, Control and Optimization 13 (1), 53-80, 2023
142023
Two new Hager–Zhang iterative schemes with improved parameter choices for monotone nonlinear systems and their applications in compressed sensing
MY Waziri, K Ahmed, AS Halilu, J Sabi’u
RAIRO-Operations Research 56 (1), 239-273, 2022
132022
Efficient matrix-free direction method with line search for solving large scale systems of nonlinear equations
I Yusuf, AS Halilu, MY Waziri
Yugoslav Journal of Operations Research 30 (4), 399-412, 2020
122020
A derivative-free decent method via acceleration parameter for solving systems of nonlinear equations
AS Halilu, MK Dauda, MY Waziri, M Mamat
Open Journal of Science and Technology 2 (3), 1-4, 2019
122019
On efficient matrix-free method via quasi-Newton approach for solving system of nonlinear equations
M Abdullahı, A Halilu, A Awwal, N Pakkaranang
Advances in the Theory of Nonlinear Analysis and its Application 5 (4), 568-579, 2021
112021
Derivative-free method based on DFP updating formula for solving convex constrained nonlinear monotone equations and application
AM Awwal, P Kumam, K Sitthithakerngkiet, AM Bakoji, AS Halilu, ...
AIMS Math 6 (8), 8792-8814, 2021
112021
SOLVING SYSTEM OF NONLINEAR EQUATIONS USING IMPROVED DOUBLE DIRECTION METHOD
MYW A.S. Halilu
Journal of the Nigerian mathematical society 39 (2), 287-301, 2020
112020
On computing the regularization Parameter for the Levenberg-Marquardt method via the spectral radius approach to solving systems of nonlinear equations
YB Musa, MY Waziri, AS Halilu
J. Numer. Math. Stoch 9 (1), 80-94, 2017
112017
A modified PRP-type conjugate gradient projection algorithm for solving large-scale monotone nonlinear equations with convex constraint
MY Waziri, K Ahmed, AS Halilu
Journal of Computational and Applied Mathematics 407, 114035, 2022
82022
The system can't perform the operation now. Try again later.
Articles 1–20